Repositorio de producción científica de la Universidad de Sevilla

A characterization of distributions based on linear regression of order statistics and record values

 

Advanced Search
 
Opened Access A characterization of distributions based on linear regression of order statistics and record values
Cites
Show item statistics
Icon
Export to
Author: López Blázquez, José Fernando
Moreno Rebollo, Juan Luis
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 1997
Published in: Sankhya: The Indian Journal of Statistics, Series A, 59 (3), 311-323.
Document type: Article
Abstract: We obtain the family of distributions for which the regression of one order statistic on another, not necessarily adjacent, is linear. As a consequence, we present a characterization of uniform distributions on an interval. We also characterize the distributions that appear when we impose the condition of linearity of regression for record values.
Cite: López Blázquez, J.F. (1997). A characterization of distributions based on linear regression of order statistics and record values. Sankhya: The Indian Journal of Statistics, Series A, 59 (3), 311-323.
Size: 168.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/48857

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)